Résultats d’existence dans des espaces critiques pour le système de la MHD inhomogène
Annales mathématiques Blaise Pascal, Volume 14 (2007) no. 1, p. 103-148

In this article, we show that the 3D MHD system with variable density and viscosity is locally well-posed in the Besov space B ˙ p1 3 p ( 3 )×B ˙ p1 3 p-1 ( 3 ) for 1<p3 and that the initial density approaches a positive constant. Moreover, we prove existence and uniqueness in the Sobolev space H 3 2+α ( 3 )×H 3 2-1+α ( 3 ) for α>0, without smallness condition for the density.

Nous démontrons dans cet article que le système MHD tridimensionnel à densité et viscosité variables est localement bien posé lorsque (ρ 0 -1 -1,u 0 ,B 0 )B ˙ p1 3 p ( 3 )×B ˙ p1 3 p-1 ( 3 )×B ˙ p1 3 p-1 ( 3 ), pour p]1,3] et la densité initiale est proche d’une constante strictement positive. Nous démontrons également un résultat d’existence et d’unicité dans l’espace de Sobolev H 3 2+α ( 3 )×H 3 2-1+α ( 3 )×H 3 2-1+α ( 3 ) pour α>0, sans aucune condition de petitesse sur la densité.

DOI : https://doi.org/10.5802/ambp.230
Classification:  35Q30,  35B30,  76D03,  76D05
@article{AMBP_2007__14_1_103_0,
     author = {Abidi, Hammadi and Hmidi, Taoufik},
     title = {R\'esultats d'existence dans des espaces critiques pour le syst\`eme de la MHD inhomog\`ene},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {14},
     number = {1},
     year = {2007},
     pages = {103-148},
     doi = {10.5802/ambp.230},
     zbl = {1175.76039},
     language = {fr},
     url = {http://www.numdam.org/item/AMBP_2007__14_1_103_0}
}
Abidi, Hammadi; Hmidi, Taoufik. Résultats d’existence dans des espaces critiques pour le système de la MHD inhomogène. Annales mathématiques Blaise Pascal, Volume 14 (2007) no. 1, pp. 103-148. doi : 10.5802/ambp.230. http://www.numdam.org/item/AMBP_2007__14_1_103_0/

[1] Abidi, H. Équation de Navier-Stokes avec densité et viscosité variables dans l’espace critique, A paraître au Rev. Mat. Iberoamericana

[2] Bony, J.-M. Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires, Annales scientifiques de l’école Normale supérieure, Tome 14 (1981), pp. 209-246 | Numdam | MR 631751 | Zbl 0495.35024

[3] Chemin, J.-Y. Fluides parfaits incompressibles, Astérisque, 230 (1995) | MR 1340046 | Zbl 0829.76003

[4] Chemin, J.-Y. Théorèmes d’unicité pour le système de Navier-Stokes tridimensionnel, Journal d’analyse mathématique, Tome 77 (1999), pp. 25-50 | MR 1753481 | Zbl 0938.35125

[5] Chemin, J.-Y.; Lerner, N. Flot de champs de vecteurs non-lipschitziens et équations de Navier-Stokes, J. Differential equations, Tome 121 (1995), pp. 247-286 | Article | MR 1354312 | Zbl 0878.35089

[6] Danchin, R. The inviscid limit for density-dependent incompressible fluids, A paraître aux Annales de la Faculté de Sciences de Toulouse | Numdam

[7] Danchin, R. Global existence in critical spaces for compressible Navier-Stokes equations, Invent. Math, Tome 141 (2000), pp. 579-614 | Article | MR 1779621 | Zbl 0958.35100

[8] Danchin, R. Local theory in critical spaces for compressible viscous and heat-conductive gases, Commun. Partial differential equations, Tome 26-27 (2001-2002), p. 1183-1233, 2531-2532 | Article | MR 1855277 | Zbl 1007.35071

[9] Danchin, R. Density-dependent incompressible viscous fluids in critical spaces, Proceedings of the royal society of Edinburgh, Tome 133A (2003), pp. 1311-1334 | Article | MR 2027648 | Zbl 1050.76013

[10] Desjardins, B.; Bris, C. Le Remarks on a nonhomogeneous model of magnetohydrodynamics, Differential and integral equations, Tome 11 (3) (1998), pp. 377-394 | MR 1745545 | Zbl 1067.76097

[11] Duvaut, G.; Lions, J.-L. Inéquations en thermoélasticité et magnétohydrodynamique, Arch. Rat. Mech. Anal, Tome 46 (4) (1972), pp. 241-279 | MR 346289 | Zbl 0264.73027

[12] Fujita, H.; Kato, T. On the Navier-Stokes initial value problem I, Archive for rational mechanics and analysis, Tome 16 (1964), pp. 241-279 | Article | MR 166499 | Zbl 0126.42301

[13] Gerbeau, J.-F.; Bris, C. Le Existence of solution for a density-dependant magnetohydrodynamic equation, Adv. Differential equations, Tome 2(3) (1997), pp. 427-452 | MR 1441851 | Zbl 1023.35524

[14] Peetre, J. New thoughts on Besov spaces, Duke University Mathematical Series 1, Durham N. C (1976) | MR 461123 | Zbl 0356.46038

[15] Runst, T.; Sickel, W. Sobolev spaces of fractional order, nemytskij operators, and nonlinear partial differential equations, De Gruyter series in nonlinear analysis and applications, 3. Walter de Wruyter and Co. Berlin (1996) | MR 1419319 | Zbl 0873.35001

[16] Sermange, M.; Temam, R. Some mathematical questions related to the MHD equations, Comm. Pure appl. Math, Tome XXXVI (1983), pp. 635-664 | Article | MR 716200 | Zbl 0524.76099